Endometriosis UK
37,360 members32,873 posts

Pain in side and leg three weeks after decapeptyl

I received the decapeptyl 3 monthly injection nearly 3 weeks ago. Today I have been experiencing bad pain in my left side and thigh. I do normally have pain across my abdomen, sides and back, however this pain is different and the thigh is completely new. I'm just wondering if anyone else has experienced this after the injection? x

7 Replies
oldestnewest

Hi there, I'm on prostap which is same. I had my 3rd injection a week ago, I'm on monthly ones. I have experienced various pain. At present I have heart palps and anxiety and low mood continually and it's starting to worry me.

Have you experienced anything like this?

I think people get pain in various places. Keep an eye on it and if you are concerned check it out with your GP x

1 like
Reply

I have been having episodes of wire bad anxiety and my mood has been pretty low. I seem to be letting little things get to me and lashing out at people closest to me which totally isn't like me. I have suffered from anxiety and depression in the past, it has certainly heightened in the last week or so. I'm only on my third week of the decapeptyl, I'm hoping things improve instead of getting worse! At night when I lay down to sleep I can feel and hear my heart banging inside my chest, it's a horrible sensation! Although I wouldn't wish this on anyone I'm glad I'm not alone!

Reply

It's nice to know we r not alone

I too experience the heart palps more when I'm sitting or lying down. I went for a short walk today to try and take my mind of them but they r always there. Seriously thinking of coming off the injections if things don't improve in the next 3 weeks. Message anytime x

Reply

Thank you! X

Reply

It's possible that it's a nerve or the pain is a symptom of the Endo. I sometimes get that type pain. It can stop me walking any distance, on 2 occasions last year the pain was so bad I couldn't feel my leg so I couldn't walk at all! That did frighten me as I was out at the time, away from my car. I felt stupid and venerable. Took some extra painkillers, Sat in coffee shop for 2 hrs, hobbled back to the car and slept in the back. After 2 hr nap, drove home. I think I'd walked too far on uneven surfaces, rocked my pelvis. I became very swollen and couldn't do anything til the next day.

1 like
Reply

I'm sorry that happened to you! My leg has progressively gotten worse, I was in the supermarket yesterday and it gave way on me. I'll hopefully get an appointment with my GP before the week is out x

Reply

Probably a good idea with the doctor. It could be to do with your sacral nerve in your back on the left side, which effects the bowel, groin, legs and spine. I wear a waist support when doing any house stuff, or walking, I try to stay on even ground. I have been using a gym ball in my lounge to do small exercises to strengthen my core muscles, relax and stretch with back. It's been very helpful. I bought it after trying one at the Pain Clinic. Bought it in Argos 20pds. I lay over it hands on the ground in front and legs hanging from the back. I sit on the sofa, put my legs on top with feet flatish on top, using leg muscles brings the ball nearer or further from the sofa. I sit on the ball with the ball backed up to the sofa, then sit on the ball and bounce up and down, balancing my core and core muscles. Once you get the hang of it and found your ability to control the ball you can sit free in a open space and watch TV while working your core. It's fun too! My best Joy

Reply

You may also like...